# SDR SWIA201334394

- Difficulty date: August 26, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 29,737 hours, 40,264 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE DESCENDS TO 2000 FEET PER MINUTE AFTER TAKEOFF.  FLT#5460 REPLACED PRESSURIZATION CONTROLLER IAW AMM.  PN 22201T011400, SN ON 314 & SN OFF 479
